# SDR DALA2015061503809

- Difficulty date: June 11, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N946DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53354
- Aircraft time: 40,063 hours, 34,471 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Broken
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PARACHUTE PIN SAFETY LANYARD FOUND BROKEN.  SECURED THE LINE WITH SAFETY STRING V-T-295 TO CLOVE HITCH IAW CMM.
